# SDR SWAA2018052222143

- Difficulty date: May 5, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 42,382 hours, 24,980 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7501
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TRACK HAS CORRODED AT BS 847, RBL 13.8.  R&R FLOOR TRACK PER SRM.
